Hi, I am usually in the Fibro forum and saw your topic and popped in. Whatever you do do not just stop taking them!!! You will get horrible headaches, dizziness and nausea which you have never before imagined!
I believe (if you are on the smallest dose of effexor) you taper down to every other day for a week?? Then start limited that. Double check before you do it. Doctors dont know how dangerous this drug is--you need to get the info from a good psychiatrist or a person who went through it.
Unfortunetly my psychiatrist gave me vague tapering guidelines and I got really sick for a month! And I had only been on 37.5mg for 2 weeks before I decided to go off --so I thought it would be an easy weaning process! Not so! I was so sick I lost 8 lbs in less than a month, it was horrible.
Have you tried googling "effexor tapering"--you might get ideas if you dont get them here.
Good luck & be careful,
lost in philly
Fibromyalgia, Endometriosis, Migraines, Asthma, Chronic Fatigue
Savella, Topamax, Morphine, Percocet, Wellbutrin, Abilify, Crestor, Resoril, Loestrin, Imitrex
B12, Magnesium, Melatonin, Omega3
"Knowing without doing is like plowing without sowing."